# SDR IPXA10562537

- Difficulty date: September 6, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, TRANSFERRED FROM CUST ID 912311, COCKPIT FLOOR SUPPORT CORRODED ON TOP AND BOTTOM SURFACES BS 312 TO BS 322.5, LBL 65, WL 208     REPLACED FLOOR SUPPORT IAW SRM 51-40-02G AND DWG 141N5140.
